MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT VASCULAR STENT
Catalog Number EX061503CS
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Failure to Advance (2524); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a stent placement procedure in the left proximal superficial femoral artery, the stent started to deploy fine but midway through the lesion, the rotating wheel allegedly did not rolled out smoothly.It was further reported that the stent was allegedly found to be twisted and could not be advanced.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a image was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 10/2025) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the stent or the delivery system were not available for evaluation.X-ray images provided for evaluation show a stent placed in the left femoral artery.A twisted section of the stent can be confirmed, proximal and distal to the twisted segment the stent is properly expanded.However, the proximal and distal ends of the stent are not visible on the image, a guidewire is in place.Based on the information available, the stent placed in the patient is confirmed to be twisted.As the delivery system was not retuned the reported issues using the thumb wheel could not be verified.A definite root cause for the reported event could not be determined.Labeling review: relevant labeling applicable for this product was reviewed.Correct deployment was found to be addressed, e.G., the instruction for use states "confirm that the introducer sheath is secure and will not move during deployment.(¿) to ensure the most accurate placement, firmly hold the black system stability sheath throughout deployment.(¿) do not hold the silver stent delivery sheath at any time during deployment.Do not constrict the stent delivery sheath during stent deployment.Initiate stent deployment by rotating the thumbwheel in the direction of the arrows, while holding the handle in a fixed position." in addition, the instruction for use states: "predilation of the lesion should be performed using standard techniques." and "post stent expansion with a pta catheter is recommended." h10: d4 (expiration date: 10/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LIFESTENT VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19663631
Report Number9681442-2024-00169
Device Sequence Number15181899
Product Code NIP
UDI-Device Identifier04049519001296
UDI-Public(01)04049519001296
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEX061503CS
Device Lot NumberANHX2282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight117 KG
Patient RaceBlack Or African American